# SDR CA040127021A

- Difficulty date: January 27, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 62,842 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) READING LIGHTS 20DEF & 25DEF SPARKLING WITH ELECTRICAL ODR. POWER REMOVED ODOR DISAPATED. A/C REMOVED FROM SERVICE FOR INVESTIGATION.
